Jerud Mead. "Recursive prime models for Boolean algebras." Colloquium Mathematicae 41.1 (1979): 25-33. <http://eudml.org/doc/264287>.
@article{JerudMead1979, author = {Jerud Mead}, journal = {Colloquium Mathematicae}, keywords = {recursive model theory; strong computability; finite axiomatizability; prime model; complete extension of the theory of Boolean algebras; Lindenbaum algebra}, language = {eng}, number = {1}, pages = {25-33}, title = {Recursive prime models for Boolean algebras}, url = {http://eudml.org/doc/264287}, volume = {41}, year = {1979}, }
TY - JOUR AU - Jerud Mead TI - Recursive prime models for Boolean algebras JO - Colloquium Mathematicae PY - 1979 VL - 41 IS - 1 SP - 25 EP - 33 LA - eng KW - recursive model theory; strong computability; finite axiomatizability; prime model; complete extension of the theory of Boolean algebras; Lindenbaum algebra UR - http://eudml.org/doc/264287 ER -